advertisement
Question
Posted by: Maria | 2011/05/11

colonic side effects

hi there

i had a colonic on monday plus a flu shot.
that evening and now my feet and knees are aching....and i had
a bit of a fever. doctor says its a reaction to the flu shot.
is my body maybe getting rid of the toxins from the colonic?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Maria

It is side effects from the flu shot.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement